MAUDE Adverse Event Report: STERIS CORPORATION STERIS; 5085 SURGICAL TABLE

STERIS CORPORATION STERIS; 5085 SURGICAL TABLE
Model Number 5085 SURGICAL TABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the table and found no issues with the function of the table.The table was returned to service.While onsite, the technician learned that the patient was not properly restrained to the table by user facility personnel, subsequently causing the reported event.The 5085 surgical table operator manual states, "warning - personal injury hazard: failure to keep the patient properly secured with the patient safety straps at all times could result in death or serious injury.Adjust the patient safety straps so that they restrain the patient according to currently accepted patient restraining practices, keeping in mind trendelenburg/reverse trendelenburg, back, lateral tilt and height adjustment." in addition, the technician counseled user facility personnel on the proper use and operation of the 5085 surgical table, specifically on properly restraining patients to the table.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure a patient slid down their 5085 surgical table while the table was in the trendelenburg position.The patient was repositioned on the table and the procedure was completed successfully.No report of injury.

Brand Name
STERIS
Common Device Name
5085 SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key22117491
Report Number1043572-2025-00051
Device Sequence Number17935968
Product Code FQO
UDI-Device Identifier00724995154905
UDI-Public(01)00724995154905(11)200612
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5085 SURGICAL TABLE
Device Catalogue NumberST014107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown